Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 972650, 15 pages
http://dx.doi.org/10.1155/2012/972650
Research Article

Characteristics of Wave Reflection for Vertical and Slit Caissons with Porous Structures

1Department of Civil Engineering, Hanbat National University, San 16-1, Duckmyoung-dong, Daejeon 305-719, Republic of Korea
2Department of Civil and Environmental Engineering, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea

Received 3 January 2012; Accepted 16 March 2012

Academic Editor: M. F. El-Amin

Copyright © 2012 Tae-Hwa Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tae-Hwa Jung, Sung-Jae Lee, and Yong-Sik Cho, “Characteristics of Wave Reflection for Vertical and Slit Caissons with Porous Structures,” Journal of Applied Mathematics, vol. 2012, Article ID 972650, 15 pages, 2012. https://doi.org/10.1155/2012/972650.